Accessibility navigation


Pattern formation in a 2D simple chemical system with general orders of autocatalysis and decay

Hubbard, M. E., Leach, J. A. and Wei, J. C. (2005) Pattern formation in a 2D simple chemical system with general orders of autocatalysis and decay. IMA Journal Of Applied Mathematics, 70 (6). pp. 723-747.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4945

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation